MAUDE Adverse Event Report: ENCORE MEDICAL L.P FOUNDATION HIP; SHELL, ACETABULAR, FLARED FMP W/HOLES SIZE56

ENCORE MEDICAL L.P FOUNDATION HIP; SHELL, ACETABULAR, FLARED FMP W/HOLES SIZE56
Model Number 430-03-056
Health Effect - Clinical Code No Information (3190)
Date of Event 01/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to stability.The surgeon revisioned the cup and liner and replaced with a zimmer cup and constrained liner.
 
Additional Manufacturer Narrative
The reason for this revision surgery was stability.The in-vivo length of patient service for the implant was 8.9 years.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component(s) used in the previous surgery met design and manufacturing requirements.There were no ncmrs associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device(s) showed no present trends or on-going issues that are in need of review.This event is deemed to be non-product related.The root cause of this complaint was a revision surgery due to stability.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION HIP
Common Device Name
SHELL, ACETABULAR, FLARED FMP W/HOLES SIZE56
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
MDR Report Key7205435
Report Number1644408-2018-00049
Device Sequence Number16357250
Product Code LPH
UDI-Device Identifier00888912082228
UDI-Public(01)00888912082228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K974095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2014
Device Model Number430-03-056
Device Catalogue Number430-03-056
Device Lot Number53919090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer02/22/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
497-38-000, LOT 53911234; 499-38-009, LOT 53812733
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR